CSpace

Browse/Search Results:  1-10 of 72 Help

Selected(0)Clear Items/Page:    Sort:
The multi-triple-pole solitons for the focusing mKdV hierarchy with nonzero boundary conditions 期刊论文
MODERN PHYSICS LETTERS B, 2021, 卷号: 35, 期号: 32, 页码: 24
Authors:  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:26/0  |  Submit date:2022/04/02
Modified KdV hierarchy  nonzero boundary conditions  Riemann-Hilbert problem  multi-triple-pole solitons and breathers  
Numerical calculation of N-periodic wave solutions to coupled KdV-Toda-type equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2021, 卷号: 477, 期号: 2245, 页码: 21
Authors:  Zhang, Yingnan;  Hu, Xingbiao;  Sun, Jianqing
Favorite  |  View/Download:47/0  |  Submit date:2021/04/26
N-periodic wave solution  coupled KdV-Toda-type equation  Riemann's -function  the direct method  
Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 6, 页码: 1063-1078
Authors:  Chang, Xiangke;  He, Yi;  Hu, Xingbiao;  Li, Shihao;  Tam, Hon-wah;  Zhang, Yingnan
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
integrable system  skew orthogonal polynomial  convergence acceleration algorithm  Laurent property  
A semi-discrete modified KdV equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 4, 页码: 12
Authors:  Sun, Jianqing;  Hu, Xingbiao;  Zhang, Yingnan
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
A numerical study of the 3-periodic wave solutions to KdV-type equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 355, 页码: 566-581
Authors:  Zhang, Yingnan;  Hu, Xingbiao;  Sun, Jianqing
Favorite  |  View/Download:82/0  |  Submit date:2018/07/30
KdV-type equation  3-periodic wave solution  Riemann's theta-function  Gauss-Newton method  
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:77/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law  
Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 75, 页码: 30-36
Authors:  Yu, Xin;  Sun, Zhi-Yuan;  Zhou, Kai-Wen;  Shen, Yu-Jia
Favorite  |  View/Download:88/0  |  Submit date:2018/07/30
Variable-coefficient forced KdV equation  Nonlinear tunneling  Spacial inhomogeneity  Bilinear method  
coupledmodifiedkdvequationsskeworthogonalpolynomialsconvergenceaccelerationalgorithmsandlaurentproperty 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 6, 页码: 1063
Authors:  Chang Xiangke;  He Yi;  Hu Xingbiao;  Li Shihao;  Tam Hon Wah;  Zhang Yingnan
Favorite  |  View/Download:66/0  |  Submit date:2020/01/10
Variational discretizations for the generalized Rosenau-type equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 271, 页码: 860-873
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
Lagrangian density  Variational integrator  Multisymplectic formulation  Solitons collision  Local conservation law  
integrablediscretizationofsolitonequationsviabilinearmethodandbacklundtransformation 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 2, 页码: 279
Authors:  Zhang Yingnan;  Chang Xiangke;  Hu Juan;  Hu Xingbiao;  Tam Hon Wah
Favorite  |  View/Download:45/0  |  Submit date:2020/01/10